# SDR CALA2022032100737

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer
- Part number: NA
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) AFT CARGO LOWER BILGE. C54-55 STRINGER 44 HAS CORROSION BFM EMPLOYEE V934344. ON OR BEFORE SEP. 10, 2022 PERFORM AN 5341-01032 INSPECTION AS PER PART 2 OF THE LATEST REVISION OF ECRA PERFORMED INTERIM REPAIR OF AFT CARGO LOWER BILGE. C54-55 STRINGER 44 AS PER ECRA 5341-01302. WORK PERFORMED BY VTMAE ADD EMP:V934344 ACCOMPLISHED RII
